# SDR AALA2020052629017

- Difficulty date: May 15, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 33,353 hours, 13,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM AT BS 986.5 BETWEEN LBL 24 AND LBL 46. REPAIRED FLOOR BEAM PER AARD 53-00-00-8, SRM 51-10-02 AND 51-20-01.
